RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 62, Issue 2(374)  


Separatrix maps in Hamiltonian systems
G. N. Piftankin, D. V. Treschev
3
Weakly infinite-dimensional spaces
V. V. Fedorchuk
109
Viktor Iosifovich Yudovich (obituary)
D. V. Anosov, V. I. Arnol'd, V. A. Vladimirov, V. V. Kozlov, Ya. G. Sinai
165

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Sharpness of Risler's upper bound for the total curvature of an affine real algebraic hypersurface
S. Yu. Orevkov
169
On varieties generated by a ring which is finite-dimensional over its centroid
A. Ya. Belov
171
Andronov–Hopf bifurcation for quasi-linear parabolic functional differential equations with transformations of spatial variables
E. M. Varfolomeev
173
Andronov–Hopf bifurcation in simple double diffusion models
A. A. Davydov, N. B. Melnikov
175
On the Stokes potential for pressure
P. A. Krutitskii
177
Picard's theorem for ordinary differential equations in Fréchet spaces
S. G. Lobanov
179
Classification of weakly commutative complex homogeneous spaces
I. V. Losev
181
Isometric embeddings of the surfaces of the Platonic solids
M. I. Shtogrin
183

Mathematical Events
Dmitrii Viktorovich Anosov (on his 70th birthday)
A. Yu. Zhirov, A. V. Kochergin, R. V. Plykin, E. A. Sataev, A. M. Stepin
185
Yurii Nikolaevich Subbotin (on his 70th birthday)
V. V. Arestov, V. I. Berdyshev, O. V. Besov, N. N. Krasovskii, S. M. Nikol'skii, S. I. Novikov, Yu. S. Osipov, S. A. Telyakovskii, N. I. Chernykh, V. T. Shevaldin
187
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019